Shedding Short Hairs with Steroids and a Heavy Weight Loss Diet

Male 40, Norwood 2, previously thick hair before TE, diagnosed with TE after a trenbolone steriod cycle + fasting + excessive lifting. TE has been going on for 3 months. Derm did not really examine my hair. 1 thing I’ve noticed since onset is that most of the hairs shed are 3 cm or less which is half the length of my overall hair. Based on what I’m reading this sounds more like Androgenic Alopecia to me, maybe both. Is finesteride a bad idea in this case as it will increase shedding?

When you combine steroids, weight loss and stress, hair loss can occur and any genetics for balding can then be ‘turned on’. When this happens, the hair loss may not return. Finasteride might help!

Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =